# SDR QXEA2009100900771

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Chafed
- Location: Cargo Net
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING AT FS 557 BETWEEN STR 25R AND 24R UNDER INBD MOUNT FOR FLOOR CARGO SAFETY NET.  CLEANED AREA AND REMOVED DAMAGE FROM CHAFING IAW SRM 51-26-00-110-801-A01 AND 53-00-00-001-A01.  ORIGINAL MATERIAL THICKNESS .268" REMAINING THICKNESS .248" FOUND WITHIN LIMITS IAW 53-00-00-001-A01 PAGE 2.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11, 51-25-06 AND 51-25-16.
